Welcome to HEALTHCARE MAGIC..
I have gone through your query and can understand your concerns..
As per your complain diarrhea can occur as a side effect with any of the antibiotics as antibiotics can disrupt the good bacteria of intestines along with harmful bacteria leading to disturbances in the functioning of intestines..
You can take Cephalosporin
group of antibiotics checked by a Physician that it does not cause adverse effects and your body is compatible with it..
It is however temporary side effect and will resolve once the antibiotic intake is stopped..
I would suggest you to take proton pump
inhibitor like Pantoprazole
or Omeprazole empty stomach in the morning till you are taking antibiotics..
You should also take plenty of fluids and oral rehydration solution..
to control loose motions..
Take more of probiotics like Yoghurt as it will help in retaining god bacteria..
Take more of cereals, banana, yoghurt and rice in diet..
In case if the symptoms worsen consult your treating physician and get evaluated..
Hope this helps..